Girth-regular graphs

Primož Potočnik, Janoš Vidali

Abstract


We introduce a notion of a girth-regular graph as a k-regular graph for which there exists a non-descending sequence (a1, a2, …, ak) (called the signature) giving, for every vertex u of the graph, the number of girth cycles the edges with end-vertex u lie on. Girth-regularity generalises two very different aspects of symmetry in graph theory: that of vertex transitivity and that of distance-regularity. For general girth-regular graphs, we give some results on the extremal cases of signatures. We then focus on the cubic case and provide a characterisation of cubic girth-regular graphs of girth up to 5.


Keywords


Graph, girth-regular, cubic, girth

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.1684.b0d

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications